# SDR 06FDEA1176

- Difficulty date: March 21, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00719 : RT WING AT STA XOS 908 FIXED LEADING EDGE FOUND CRACKED. CRACK ON RIGHT HAND WING STA XOS 908 FIXED LEADING EDGE REPAIRED AS   PER SRM   57-10-00 FIGURE 37 VOLUME I. NR 7 SLAT ASSEMBLY REMOVED AND INSTALLED AS PER AMM 27-80-30-4 AND RANGE OF MOVEMENT TEST CARRIED OUT AS PER AMM 27-80-00. THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
